MAUDE Adverse Event Report: OMNI SURGICAL SYSTEM; OPHTHALMIC INFUSION PUMP

OMNI SURGICAL SYSTEM; OPHTHALMIC INFUSION PUMP
Model Number 1-102
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
The physician was operating on the right eye of a 67 year old african american female patient using the omni surgical system.He successfully completed the canaloplasty portion in the inferior and superior hemispheres of the eye (360 degrees total).The physician then placed the microcatheter of the device into the schlemm's canal to perform a 180 degree trabeculotomy.When he finished about 45 degrees of trabeculotomy, the "microcatheter dislodged and fell in the anterior chamber." the physician used forceps to remove the portion of the omni surgical system microcatheter from the patient's eye.The event did not lead to any clinically noteworthy consequence.There was no injury to the endothelium or elsewhere in the anterior chamber.On followup, the physician reported that the patient is doing fine and there are no abnormal signs or symptoms reported as a result of the dislodged catheter.The patient is healing from the surgical procedures as expected.The slit lamp exam was within acceptable limits.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OPHTHALMIC INFUSION PUMP
MDR Report Key11850140
Report Number3010363671-2021-00002
Device Sequence Number11550693
Product Code MRH
UDI-Device Identifier00858027006372
UDI-Public(01)00858027006372(17)230220(10)1008697
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number1-102
Device Catalogue Number1-102
Device Lot Number1008697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR